# SDR 2011F00042

- Difficulty date: February 22, 2011
- Submitted: February 22, 2011
- Operation: General aviation
- Aircraft: N822BB
- Make and model: Cessna 208
- Aircraft serial: 20800329
- Aircraft time: 2,609 hours
- Engine: Pwa PT6A114A
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Bent
- Location: Horizontal Stab
- Part time: 2,609 hours, 4,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 10 INSP FOUND THE HORIZ STAB FWD FACE OF THE MAIN SPAR BENT AND CRACKED IN THE CTR OF THE WEB AREA IN BETWEEN THE MAIN ATTACHMENT POINTS TO FUSELAGE STRUCTURE WITH THE STABILIZER REMOVED FROM THE ACFT TAILCONE.
